Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

I have developed a sac on the back side of my neck, what this could be or what i should do ?

A year ago i had a c5/c6 fusion, plate and 4 screws. Since January, i was diagnosed with a herniated disc @ c6/c7. I started physical therapy because it was noted that my spine had a slight rotation. In the past month, i have developed a "fluid-like sac" in the area of the fusion on the back side of my neck. You can feel it just below my skin. You can move it around a little; however, it has become larger over this last month. Any advice on what this could be or what i should do? Thank you in advance.
Asked On : Fri, 21 May 2010
Answers:  1 Views:  284
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
This is a bursa. Usually formed at points of stress.
It is not usually harmful or dangerous and usually subsides with rest to the part.
Your bursa could have flared up due to your recent physical therapy.
Answered: Wed, 23 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor